# SDR CALA2024011500102

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 78,957 hours, 15,471 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 161T60463
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND CHECK ON ARRIVAL BY TECH OPS, FOUND RH MLG DRAG BRACE, FWD JURY STRUT SPRING MISSING. PART. PN: 161T6046-3 SDR FLAGGED DUE PDA CAT 2 (ITEM WEIGHT). R/H MLG JURY STRUT AFT SPRING R&R AS PER MM 32-32-05/401. AWAITING REMAINING SPRING P/N 1616046-3 TO CLEAR CUSTOMS TO REPLACE MISSING SPRING IN FWD LOCATION. RH MAIN LANDING GEAR FWD JURY BRACE SPRING INSTALLED IAW TASK 32-32-05-404-009.
